# SDR USAA2014090800011

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 28,489 hours, 12,497 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1223
- Condition: Faulty
- Location: Lavatory
- Part time: 39,980 hours, 16,590 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY SMOKE ON UPPER ECAM MOMENTARILY, LESS THAN 2 SEC, WENT AWAY.  FLIGHT ATTENDANT CHECKED LAVATORY E & FOUND NO EVIDENCE OF SMOKE.  INDICATION IS STILL ON CIDS PANEL.  R & R LAVATORY E SMOKE DETECTOR IAW AMM 26-17-15.  NO FAULTS NOTED ON GND AT THIS TIME.
